# SDR C77A20160120004

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 22,069 hours, 12,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 22,069 hours, 12,637 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE FWD CABIN FLOOR STRUCTURE LT FWD SEAT TRACK, PN 170-03264-001, AT CROSSBEAM FRAME 17 & 19.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS.  1.0 INCH X .70 INCH WITH MATERIAL LOSS BEYOND 80%, 1.20 INCHES X 1.20 INCH WITH MATERIAL LOSS BEYOND 80%, .80 INCH X .80 INCH WITH MATERIAL LOSS BEYOND 80%.  THE LT SEAT TRACK IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE, FCS, IN FCSD-3575, BUT IS CLASSIFIED AS PRIMARY STRUCTURE IN SRM PART II 51-00-04.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE.  SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED IAW SRM PART II 53-10-10 REPAIR 01P.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ACCOMPLISHED ON EO E175-53MR-237 UNDER WO 2013275.
